# SDR USAA980503

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 616
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK STATION 616 STRINGER 1R TIE CLIP.  INSTALLED MODIFIED PART PER EO 5393G227 AD 93-08-04 SB 737-53-1085 R1.  (M)
